# SDR SWAA2016033150444

- Difficulty date: March 24, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 57,422 hours, 34,452 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER CRACKED ON SECOND STIFFENER, LOWER INBD SIDE STATION 92.70. REPAIRED T ANGLE IAW SRM.
